EconPapers    
Economics at your fingertips  
 

Autocorrelation Specification in Singular Equation Systems

GianCarlo Moschini and Daniele Moro

Staff General Research Papers Archive from Iowa State University, Department of Economics

Abstract: Abstract not available

Date: 1994-01-01
References: Add references at CitEc
Citations: View citations in EconPapers (30)

Published in Economics Letters 1994, vol. 46, pp. 303-309

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
Journal Article: Autocorrelation specification in singular equation systems (1994) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:isu:genres:11134

Access Statistics for this paper

More papers in Staff General Research Papers Archive from Iowa State University, Department of Economics Iowa State University, Dept. of Economics, 260 Heady Hall, Ames, IA 50011-1070. Contact information at EDIRC.
Bibliographic data for series maintained by Curtis Balmer ().

 
Page updated 2025-03-31
Handle: RePEc:isu:genres:11134